# SDR AALA201704179057

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 3,947 hours, 392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 SQUIB DOOR MAINTENANCE MESSAGE 52-10933.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER ASSIST SYSTEM PRESSURE BOTTLE ASSEMBLY IAW DMC-B787-A-52-11-22-080-941A-D.  OPERATIONAL CHECK GOOD.
